CSpace  > 计算数学与科学工程计算研究所
MEAN-SQUARE CONVERGENCE OF A SEMIDISCRETE SCHEME FOR STOCHASTIC MAXWELL EQUATIONS
Chen, Chuchu1,2; Hong, Jialin1,2; Ji, Lihai3
2019
Source PublicationSIAM JOURNAL ON NUMERICAL ANALYSIS
ISSN0036-1429
Volume57Issue:2Pages:728-750
AbstractIn this paper, we propose a semi-implicit Euler scheme to discretize the stochastic Maxwell equations with multiplicative Ito noise, which is implicit in the drift term and explicit in the diffusion term of the equations, in order to be suited to Ito's product. Uniform bounds with high regularities of solutions for both the continuous and the semidiscrete problems are obtained, which are crucial to derive the mean-square convergence with certain order. Allowing sufficient spatial regularity and utilizing the energy estimate technique, the convergence order 1/2 in the mean-square sense is obtained.
Keywordmean-square convergence order semidiscrete scheme stochastic Maxwell equations regularity
DOI10.1137/18M1170431
Language英语
Funding ProjectNational Natural Science Foundation of China[11601032] ; National Natural Science Foundation of China[11471310]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000466423000010
PublisherSIAM PUBLICATIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34737
Collection计算数学与科学工程计算研究所
Affiliation1.Univ Chinese Acad Sci, Acad Math & Syst Sci, Chinese Acad Sci, LSEC,ICMSEC, Beijing 100049, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Inst Appl Phys & Computat Math, Beijing 100094, Peoples R China
Recommended Citation
GB/T 7714
Chen, Chuchu,Hong, Jialin,Ji, Lihai. MEAN-SQUARE CONVERGENCE OF A SEMIDISCRETE SCHEME FOR STOCHASTIC MAXWELL EQUATIONS[J]. SIAM JOURNAL ON NUMERICAL ANALYSIS,2019,57(2):728-750.
APA Chen, Chuchu,Hong, Jialin,&Ji, Lihai.(2019).MEAN-SQUARE CONVERGENCE OF A SEMIDISCRETE SCHEME FOR STOCHASTIC MAXWELL EQUATIONS.SIAM JOURNAL ON NUMERICAL ANALYSIS,57(2),728-750.
MLA Chen, Chuchu,et al."MEAN-SQUARE CONVERGENCE OF A SEMIDISCRETE SCHEME FOR STOCHASTIC MAXWELL EQUATIONS".SIAM JOURNAL ON NUMERICAL ANALYSIS 57.2(2019):728-750.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Chuchu]'s Articles
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Chuchu]'s Articles
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Chuchu]'s Articles
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.